Journal of Symbolic Logic 60 (2):353-373 (1995)
|Abstract||We construct a type p with preweight ω with respect to itself in a theory with few types. A type with this property must be present in a stable theory with finitely many (but more than one) countable models. The construction is a modification of Hrushovski's important pseudoplane construction|
|Keywords||No keywords specified (fix it)|
|Through your library||Configure|
Similar books and articles
Robert L. Campbell, Mark H. Bickhard, PO Box & Chandler-Ullmann Hall, Types of Constraints on Development: An Interactivist Approach.
Steven Buechler (1988). The Classification of Small Weakly Minimal Sets. II. Journal of Symbolic Logic 53 (2):625-635.
Steven Buechler (1984). Expansions of Models of Ω-Stable Theories. Journal of Symbolic Logic 49 (2):470-477.
Anand Pillay (1998). Definability and Definable Groups in Simple Theories. Journal of Symbolic Logic 63 (3):788-796.
Ehud Hrushovski (1989). Kueker's Conjecture for Stable Theories. Journal of Symbolic Logic 54 (1):207-220.
Anand Pillay (1984). Regular Types in Nonmultidimensional Ω-Stable Theories. Journal of Symbolic Logic 49 (3):880-891.
Masanori Itai (1991). On the Strong Martin Conjecture. Journal of Symbolic Logic 56 (3):862-875.
Ludomir Newelski (1996). On Atomic or Saturated Sets. Journal of Symbolic Logic 61 (1):318-333.
Sorry, there are not enough data points to plot this chart.
Added to index2009-01-28
Total downloads2 ( #232,684 of 549,699 )
Recent downloads (6 months)1 ( #63,425 of 549,699 )
How can I increase my downloads?